# SDR CA991008008

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPLICATION OF GROUND SERVICE POWER TO AIRCRAFT, BURNING SMELL REPORTED IN AIRCRAFT CABIN.  TRUCKS CALLED.  APU BATTERY FOUND TWO CELLS MELTED AND BATTERY SHOWING SIGNS OF OVERHEAT.  REPLACED.
